# SDR CA120719010

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 209070262101
- Condition: Erratic
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ERRATIC INDICATION ON OIL PRESSURE.
